# SDR AALA20050493

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEATS 29 TO 33C AND 35 TO 37C INOPERATIVE.  REPLACED LEFT NUMBER 4 BATTERY PACK FOR EMERGENCY LIGHTS AT SEATS 29 TO 33C AND 35 TO 37C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
